MAUDE Adverse Event Report: PRINGY SKINVIVE BY JUVEDERM 2X1ML ED; IMPLANT, DERMAL, FOR AESTHETIC USE

PRINGY SKINVIVE BY JUVEDERM 2X1ML ED; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 20073833
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 01/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.A review of the device history record has been completed.No deviations or non-conformances noted.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reported injecting a patient with skinvive¿ by juvéderm® in the left midface with 0.7ml.Immediately post injection, patient experienced "irregular, patchy blanching was observed over the left midface.Capillary refill time (crt) was approximately 1 second.The patient reported no pain, visual disturbance, or abnormal sensation".Blanching resolved spontaneously a few minutes post-injection and evolved into purplish discoloration.Initial symptom management included 750 iu double-diluted hyaluronidase.One hour post-injection, purple color remained, an additional 1200 iu double-diluted hyaluronidase was administered.Crt <2 seconds.Five hours post-injection patient noted mild red-purple discoloration persisted.Sixteen to twenty-four hours post-injection hcp noted the discoloration persisted but "remained stable and non-progressive.Thirty-six hours post-injection patient was asymptomatic and felt normal.Crt <1 second.Persistent "ecchymotic discoloration consistent with bruising/venous congestion.No blistering, necrosis, or neurological signs".Patient is receiving daily low-level red led light therapy.Symptoms are ongoing.

Brand Name
SKINVIVE BY JUVEDERM 2X1ML ED
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key25351629
Report Number3005113652-2026-00545
Device Sequence Number18753224
Product Code LMH
UDI-Device Identifier10840228300066
UDI-Public(01)10840228300066(17)270131(10)1003474618
Combination Product (Y/N)Y
Initial Reporter CountryNZ
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20073833
Device Lot Number1003474618
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2026
Initial Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale